Bousseau, P., Brini, A. orcid.org/0000-0002-3758-827X and van Garrel, M. (2022) On the log-local principle for the toric boundary. Bulletin of the London Mathematical Society, 54 (1). pp. 161-181. ISSN 0024-6093
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2022 The Authors. Bulletin of the London Mathematical Society is copyright © London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, (http://creativecommons.org/licenses/by/4.0/) which permits use, distribution and reproduction in any medium, provided the original work is properly cited. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Funding Information: | Funder Grant number European Union - Horizon 2020 746554 Engineering and Physical Sciences Research Council (EPSRC) EP/S003657/1 Walter Haefner Foundation N/A |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 15 Oct 2019 14:50 |
Last Modified: | 13 Feb 2023 15:41 |
Status: | Published |
Publisher: | Wiley |
Refereed: | Yes |
Identification Number: | 10.1112/blms.12566 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:152159 |